MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAS
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with blank display due to corroded battery tube spring contact and corroded battery tube.Unable to perform all functional testing including the operating currents, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test or verify charge/battery lasts less than expected due to blank display.
 
Event or Problem Description
Customer reported via phone call that the they just inserted a new battery and it depletes immediately after one day.Customer's blood glucose level was unknown at the time of the incident.The device will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8968323
Report Number2032227-2019-57603
Device Sequence Number335440
Product Code OYC
UDI-Device Identifier00763000161163
UDI-Public(01)00763000161163
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAS
Device Catalogue NumberMMT-723RNAS
Device Lot NumberA3723RNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight110